# SDR UIEA2017031900363

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,516 hours, 23,454 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146AAA1
- Part serial: GDBB802T
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL LEVEL READING OFF SCALE.  REMOVED AND REPLACED OIL LEVEL TRANSMITTER IAW AMM 79-31-01/401. OPS AND LEAK CHECKED OK.
